# SDR DALA2021022501101

- Difficulty date: February 23, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 67,880 hours, 31,130 cycles
- System (JASC): 2565 · Escape Slide
- Part: Shroud
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DOOR 1L HARD TO OPEN/CLOSE HANDLE OBSTRUCTED BY SLIDE PACK SHROUD.  CORRECTIVE ACTION: REPLACED MOVABLE COVER PER A320 AMM 25-23. (6918744)
